# SDR AALA202104139014

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 215 hours, 86 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE G FLOOR LIGHTING AT 8C IS LOOSE AND HANGING DOWN. REPLACED BROKEN EMERGENCY AISLE LIGHT HOUSING WITH NEW PER CMM 25-23-67.
